• EN
联系方式:jzhong@zjnu.cn 学位:博士学位 学科:数学与应用数学 在职信息:在岗

个人信息 Personal information

职称:教授 学历:博士研究生毕业 毕业院校:中国科学技术大学 在职信息:在岗 所在单位:数学科学学院 入职时间:2010-08-23 办公地点:浙江师范大学桃源3幢415

On the Cauchy Problem for a Class of Weakly Dissipative One-Dimensional Shallow Water Equations

点击次数: 第一作者:Jingjing Xu 发表时间:2013-01-01 发表刊物:Abstract and Applied Analysis 所属单位:数理与信息工程学院 文献类型:期刊 卷号:Vol.2013 ISSN号:1085-3375 摘要:We investigate a more general family of one-dimensional shallow water equations with a weakly dissipative term. First, we establish blow-up criteria for this family of equations. Then, global existence of the solution is also proved. Finally, we discuss t 是否译文: